# SDR GTIA2025011338663

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N987NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11691
- Aircraft time: 3,937 hours, 1,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK #1 ON THE APPROACH FLIGHT DECK HAD A FUME EVENT DIRTY SOCK SMELL -PERFORMED TSM 05-50-810-831. REF LP 3578340-02 TI 2100-2002-NEO WAS ACCOMPLISHED.PACK #1 AND PACK #2 DECONTAMINATED  IAW AMM 21-00-00-615-802-A. RAN ENGINES IAW AMM 71-00-00. NO SMELL NOTED, A/C OK FOR SERVICE.
